# SDR FDEA201107212888

- Difficulty date: July 21, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: A5517756120000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER REAR SPAR TOP FLANGE BOTTOM SIDE CORRODED AT 4EA  NUTPLATE HOLES LOCATED 6 TO 18 INCHES OTBD OF FUSELAGE BETWEEN RIBS 3 AND 5  MEASURED 8 SQ INCHES.  REMOVED CORROSION IAW A SRM 51-74-10, FOUND TO BE OUT OF LIMITS IAW SRM 55-10-00 CONFIG 1, FIG 101 SH 2 PG 103.   REPAIRED SPAR IAW SRM 55-11-21 FIG 211 PG 265/266 AND FIG 217 PG 299 - 306.
